# SDR HALA2011070700317

- Difficulty date: July 7, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 73,409 hours, 32,115 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING PNEUMATIC LEAK CHECK OF HP BLEED DUCT, FOUND LP BLEED DUCT CLAMP LEAKING AT PRECOOLER INLET AND ALSO LEAK AT NEXT CLAMP FWD ON BLEED DUCT.  REMOVED CLAMPS RE-ALIGNED DUCT & RE-INSTALLED CLAMPS. PNEU LEAK CHECK GOOD.
